# SDR 08FDEA04319

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: AFT FUSELAGE AFT BULKHEAD STA 2164 AFT SURFACE LOWER LATERAL   STIFFENER FOUND CRACKED AT LEFT HAND AND RIGHT HAND SIDE.  REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II AND SRM 51-32-01 VOLUME II. NEW   STIFFENER REWORKED AS PER DRAWING AJC7001. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
